Vol. 5, No. 3, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 8
Issue 5, 721–900
Issue 4, 541–719
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 5, No. 3, 2012

Analysis of the steady states of a mathematical model for Chagas disease

Mary Clauson, Albert Harrison, Laura Shuman, Meir Shillor and Anna Maria Spagnuolo

Bounds on the artificial phase transition for perfect simulation of hard core Gibbs processes

Mark L. Huber, Elise Villella, Daniel Rozenfeld and Jason Xu

A nonextendable Diophantine quadruple arising from a triple of Lucas numbers

A. M. S. Ramasamy and D. Saraswathy

Alhazen's hyperbolic billiard problem

Nathan Poirier and Michael McDaniel

Bochner $(p,Y)$-operator frames

Mohammad Hasan Faroughi, Reza Ahmadi and Morteza Rahmani

$k$-furcus semigroups

Nicholas R. Baeth and Kaitlyn Cassity

Studying the impacts of changing climate on the Finger Lakes wine industry

Brian McGauvran and Thomas J. Pfaff

A graph-theoretical approach to solving Scramble Squares puzzles

Sarah Mason and Mali Zhang

The $n$-diameter of planar sets of constant width

Zair Ibragimov and Tuan Le

Boolean elements in the Bruhat order on twisted involutions

Delong Meng

Statistical analysis of diagnostic accuracy with applications to cricket

Lauren Mondin, Courtney Weber, Scott Clark, Jessica Winborn, Melinda M. Holt and Ananda B. W. Manage

Vertex polygons

Candice Nielsen

Optimal trees for functions of internal distance

Alex Collins, Fedelis Mutiso and Hua Wang